# SDR CA990521049

- Difficulty date: May 6, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 12,811 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Roll Pin
- Part number: MILG26611B
- Condition: Sheared
- Location: Tach Generator
- Component: Engine Rpm Indic
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE RT ENGINE TACHOMETER  BECAME ERRATIC THEN DROPPED TO ZERO RPM.  MAINTENANCE FOUND THE TACH GENERATOR DRIVE SHAFT ROLL PIN SHEARED.
